| Model Number |
RONYX22530UX |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Myocardial Infarction (1969); Occlusion (1984); Obstruction/Occlusion (2422)
| Date of Event |
08/23/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
During an index procedure three resolute onyx rx des was implanted in the mid rca, proximal lad and the distal cx.Three days post index procedure during the stage procedure one resolute onyx was implanted in the mid rca.Approximately 10 days post index procedure one resolute onyx des was implanted in the distal lad.Approximately 16 months post index procedure the patient started experiencing acute onset crashing left sided chest pain that radiated to his left arm.Patient was treated with 1 nitro and full dose asa and no relief.Ekg showed st elevation.Stent for catheter showed 100% occluded distal lad.Patient will continue on dapt.The patient is recovering and was released from hospital.The patient was taking antiplatelet therapy within 24 hours prior to the event.The site assessed the event as not related to the device or the antiplatelet medication.The sponsor assessed the event as not related to the medication and possibly related to the device.
Additional Manufacturer Narrative
Additional information: the patient recovered.Correction: lot number and device information corrected.During the procedure three stents were implanted, two in the lad and one in the cx.Approximately 16 months post index procedure the patient suffered mi and 100% occlusion of the lad and was treated with medication and resolute onyx des implanted in the lad.The patient is recovered.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.